Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Abscess on labia majora, painful. On bactrim. What is wrong?

I am under treatment for a abscess on my upper labia majora. I am on bactrim q4d and also crap I am having a brain block. but also I recieved injections of antibiotics. Its now been 3.5 days ?? Its gotten a little better but its still really painful and red. It seems hard to the touch. Do you think I need to just continue the meds or go in to see if I need a different antibiotic?? Or maybe have it lanced. LOL Its clindamyacin..
ok dont have my card with me, I just found this site, and didnt know it cost money. Sorry to waste your time.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
It seems that you might be having infected Bertholin cyst.
Unless you get it excised with complete removal of sac, this is not going to heal completely.
consult your Gynaec and get examined.
Ok and take care.
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor